Duke Mathematical Journal

A smooth curve in R4 bounding a continuum of area minimizing surfaces

Frank Morgan

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Duke Math. J., Volume 43, Number 4 (1976), 867-870.

First available in Project Euclid: 20 February 2004

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 49F10
Secondary: 53A10: Minimal surfaces, surfaces with prescribed mean curvature [See also 49Q05, 49Q10, 53C42]


Morgan, Frank. A smooth curve in $\mathbf{R}^4$ bounding a continuum of area minimizing surfaces. Duke Math. J. 43 (1976), no. 4, 867--870. doi:10.1215/S0012-7094-76-04366-0. https://projecteuclid.org/euclid.dmj/1077311956

Export citation